Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The complex Frobenius theorem for rough involutive structures

Authors: C. Denson Hill and Michael Taylor
Journal: Trans. Amer. Math. Soc. 359 (2007), 293-322
MSC (2000): Primary 35N10
Published electronically: August 16, 2006
MathSciNet review: 2247892
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a version of the complex Frobenius theorem in the context of a complex subbundle $ \mathcal{S}$ of the complexified tangent bundle of a manifold having minimal regularity. If the subbundle $ \mathcal{S}$ defines the structure of a Levi-flat CR-manifold, it suffices that $ \mathcal{S}$ be Lipschitz for our results to apply. A principal tool in the analysis is a precise version of the Newlander-Nirenberg theorem with parameters, for integrable almost complex structures with minimal regularity, which builds on recent work of the authors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35N10

Retrieve articles in all journals with MSC (2000): 35N10

Additional Information

C. Denson Hill
Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794

Michael Taylor
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599

Received by editor(s): November 4, 2004
Published electronically: August 16, 2006
Additional Notes: The second author was partially supported by NSF grant DMS-0139726
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.